A game-theoretic model of social adaptation in an infinite population

Volume 25 / 1999

A. Wieczorek, A. Wiszniewska Applicationes Mathematicae 25 (1999), 417-430 DOI: 10.4064/am-25-4-417-430

Abstract

The paper deals with the question of existence and properties of equilibrated distributions of individual characteristics in an infinite population. General game-theoretic methods are applied and special attention is focused on the case of fitness functions depending only on the distance of an individual characteristic from a reference point and from the mean characteristics. Iterative procedures leading to equilibrated distributions are also considered.

Authors

  • A. Wieczorek
  • A. Wiszniewska

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image